Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 4, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 12, 2010, 11:02 AM EST for 4 counties in Georgia. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2010, 11:02 AM EST (16:02 UTC)
- Expired
- Mar 12, 2010, 12:00 PM EST
- In force
- 58 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Catoosa County, GA, Chattooga County, GA, Dade County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 86 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 11:50 AM EST | HAIL 1 | Rising Fawn, GA | HAIL OBSERVED TO BE NICKEL TO QUARTER SIZE AND LASTED FOR APPROXIMATELY 30 MINUTES. |
| Mar 12, 12:10 PM EST | HAIL 1 | 4 W Lafayette, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -363 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 408 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
666
WUUS52 KFFC 121602
SVRFFC
GAC047-055-083-295-121700-
/O.NEW.KFFC.SV.W.0004.100312T1602Z-100312T1700Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1102 AM EST FRI MAR 12 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CATOOSA COUNTY IN NORTHWEST GEORGIA
NORTHWESTERN CHATTOOGA COUNTY IN NORTHWEST GEORGIA
DADE COUNTY IN NORTHWEST GEORGIA
WALKER COUNTY IN NORTHWEST GEORGIA
* UNTIL NOON EST
* AT 1059 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 24 MILES WEST OF TRENTON TO 25 MILES
SOUTHWEST OF TRENTON TO 38 MILES SOUTHWEST OF TRENTON...MOVING
NORTHEAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOOKOUT MOUNTAIN...LAFAYETTE...ROSSVILLE...FORT OGLETHORPE...
CHICKAMAUGA AND RINGGOLD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3500 8497 3497 8497 3496 8498 3493 8498
3485 8503 3485 8506 3483 8506 3481 8509
3481 8512 3476 8515 3449 8551 3499 8561
3500 8544
TIME...MOT...LOC 1602Z 228DEG 42KT 3479 8589 3460 8573
3443 8581
$$1 follow-up statement
721
WWUS52 KFFC 121640
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 AM EST FRI MAR 12 2010
GAC047-055-083-295-121700-
/O.CON.KFFC.SV.W.0004.000000T0000Z-100312T1700Z/
CHATTOOGA GA-DADE GA-WALKER GA-CATOOSA GA-
1140 AM EST FRI MAR 12 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EST FOR
CATOOSA...WALKER...DADE AND NORTHWESTERN CHATTOOGA COUNTIES...
AT 1133 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED FROM NEAR STEPHENSVILLE TO CEDAR GROVE TO CLOUDLAND...MOVING
NORTHEAST AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLOUDLAND CANYON STATE PARK...TRENTON...COLE CITY...NEW ENGLAND...
COOPER HEIGHTS...MORGANVILLE...HOOKER...CENTER POST...NOBLE...
WILDWOOD...LINWOOD...CHICKAMAUGA...SALEM...WOOD STATION...BLUE
SPRING...BEAUMONT...RINGGOLD...BOYNTON...INDIAN SPRINGS...
GRAYSVILLE...FORT OGLETHORPE...LAKEVIEW...LAFAYETTE...ROCK SPRING...
CHATTANOOGA VALLEY...FAIRVIEW...ROSSVILLE AND LOOKOUT MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3500 8497 3497 8497 3496 8498 3493 8498
3485 8503 3485 8506 3483 8506 3481 8509
3481 8512 3476 8515 3449 8551 3499 8561
3500 8544
TIME...MOT...LOC 1638Z 236DEG 30KT 3488 8559 3469 8543
3452 8551
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 9:50 AM EST, 1 hour 12 minutes earlier.
Area forecast discussion, Mar 12, 9:50 AM EST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 950 AM EST FRI MAR 12 2010 .UPDATE... DENSE FOG DISSIPATING LATE THIS MORNING. I HAVE GONE AHEAD AND CANCELLED THE DENSE FOG ADVISORY. INSTABILITY REMAINS LIMITED ACROSS THE FORECAST AREA THIS MORNING...BUT SHOULD INCREASE SOME THROUGH THE DAY WITH LOW AND MID LEVEL WINDS INCREASING TO MODERATE LEVELS. I WILL NOT BE MAKING ANY SIGNIFICANT CHANGES TO THE CURRENT GRIDS OR FORECAST PRODUCTS BEYOND A FEW TWEAKS HERE AND THERE TO FIT CURRENT TRENDS. && .PREV DISCUSSION... /ISSUED 507 AM EST FRI MAR 12 2010/ SHORT TERM /TODAY THROUGH SUNDAY/... STRONG SYSTEM SPINNING OVER THE CENTRAL PLAINS CURRENTLY HAS A COLD FRONT EXTENDING SOUTH ACROSS THE MISSISSIPPI RIVER VALLEY. WEAK CAD RIDGING DOWN THE EASTERN SEABOARD WILL CONTINUE TO BRING COOL...STABLE FLOW INTO NORTH GEORGIA...WITH WIDESPREAD LOW CLOUDS AND FOG. NAM AND GFS HAVING SOME ISSUES...ESPECIALLY THE GFS DEVELOPING A SURFACE LOW OFF THE COAST ONCE THIS SYSTEM MOVES EAST. NAM AND ECMWF NOT REALLY BUYING INTO THE GFS SOLUTION. OVERALL...ECMWF SEEMS MOST CONSISTENT...SO HAVE TRIED TO ADJUST GRIDS AS MUCH AS POSSIBLE TO LINE UP WITH IT. TEMPERATURES HAVE BEEN PAIN LOOKING BACK AT THE LAST COUPLE OF NIGHTS...MOSTLY BECAUSE OF THE WEDGE FRONT. ODDLY ENOUGH MAV (EVEN WITH THE NON-PREFERENCE OF THE GFS MASS FIELDS) SEEMS TO HAVE DONE A REASONABLE JOB WITH TEMPS. HAVE TAKEN A BLEND AND ADJUSTED FOR BIASES...AND WILL HOPE FOR THE BEST! FIRST CONCERN IS THE FOG FOR THIS MORNING. ISENTROPIC LIFT OVER THE SOUTHEAST WILL CONTINUE THIS MORNING AHEAD OF THE APPROACHING COLD FRONT. WIDESPREAD VISIBILITIES BELOW 1/4 MILE ACROSS NORTHEAST GEORGIA...SO HAVE ISSUED A DENSE FOG ADVISORY. DO NOT EXPECT A QUICK BURNOFF THIS MORNING AS WINDS WON'T BEGIN PICKING UP UNTIL LATER THIS MORNING INTO EARLY AFTERNOON AHEAD OF THE FRONT...SO ADVISORY IS IN PLACE UNTIL 11AM. NEXT CONCERN...POTENTIAL FOR SEVERE WEATHER. NOT ALL THAT IMPRESSED AT THIS TIME. SWATH OF CAPE ACROSS ALABAMA THIS MORNING WILL MOVE EAST WITH THE FRONT. COLD DOME FROM THE CAD WILL KEEP NORTH AND EAST GEORGIA QUITE STABLE TODAY...AND OF COURSE SHEAR IS HIGHEST IN THESE AREAS. SOME INSTABILITY CREEPS INTO CENTRAL GEORGIA ESPECIALLY THIS AFTERNOON...AVERAGING ABOUT 500 J/KG SBCAPE WITH SIMILAR MLCAPE VALUES. EVEN IN THE MORE STABLE AIRMASS...ENOUGH SYNOPTIC LIFT MOVING IN TO WARRANT AT LEAST SOME THUNDER. BEST CHANCE OF SEVERE IS ACROSS CENTRAL GEORGIA WHERE HIGHEST INSTABILITY BRIEFLY OVERLAPS BETTER SHEAR PARAMETERS. NOT IMPRESSED WITH THE TORNADO THREAT...BUT OF COURSE ONE CANNOT BE RULED OUT. THE BIGGER CONCERN IS THE WINDS...STRONG LOW LEVEL JET WILL CONTINUE AHEAD OF THE FRONT AND SOME OF THOSE STRONGER WINDS MAY GET MIXED DOWN IN ANY CONVECTION THAT DEVELOPS. THE STRONGEST PORTION OF THE LLJ LOOKS TO BE IN THE MOUNTAINS AND INTO EASTERN TENNESSEE...SO AGAIN IT'S POSSIBLE THAT THE PARAMETERS JUST WON'T LINE UP QUITE PERFECTLY FOR A MORE WIDESPREAD SEVERE WEATHER EVENT. MAIN LIMITING FACTOR IS DEFINITELY INSTABILITY. SPC HAS DAY1 SLIGHT RISK OUT ALREADY WITH WIND THE MAIN THREAT...BUT OF COURSE WITH LAPSE RATES INCREASING HAIL IS A POSSIBILITY AS WELL. HAVE SEEN REPORTS OF GOLFBALLS IN NORTHEAST MISSISSIPPI/NORTHWEST ALABAMA AT AFD TIME. THIS CONVECTION WILL MOST LIKELY DECREASE IN INTENSITY AS IT REACHES OUR MORE STABLE ATMOSPHERE...BUT WILL STILL NEED WATCHING. HAVE ALREADY MENTIONED THE STRONG LLJ MOVING INTO PLACE. BECAUSE OF THIS AND LIKELIHOOD THAT STRONGER WINDS WILL MIX DOWN EVEN IN NON-CONVECTIVE CELLS...HAVE ISSUED A WIND ADVISORY FOR THE NORTHEAST MOUNTAINS. WILL HAVE TO KEEP A CLOSE EYE ON THIS...IF THE LLJ DECREASES IN ALTITUDE OR INCREASES IN SPEED A HIGH WIND WARNING MAY BE REQUIRED AND WIND ADVISORY MAY NEED TO BE EXPANDED. OTHER CONCERN...HEAVY RAIN. PERHAPS THIS ONE IS THE BIGGEST CONCERN. HPC QPF PAINTS A 1" BULLSEYE THIS AFTERNOON (18Z-00Z) OVER THE MOUNTAINS...WITH ADDITIONAL RAIN BEFORE 18Z AND AFTER 00Z. WITH THE RAIN OVER THE PAST COUPLE OF DAYS...FEEL IT BEST TO ISSUE A FLOOD WATCH FOR THE AREAS WITH HIGHEST QPF. WATCH MAY NEED TO BE EXPANDED SOUTH TO INCLUDE SOME OF THE METRO AREA...IT WON'T TAKE MUCH MORE RAIN TO PUSH CREEKS BACK UP...AGAIN...BUT FOR NOW WILL HOLD OFF UNTIL WE CAN GET A BETTER HANDLE ON LOCATION OF HEAVIEST RAIN. WELL...AFTER ALL THAT...WE STILL HAVE THE REST OF THE SHORT TERM TO CONSIDER! THANKFULLY IT SHOULD NOT BE QUITE AS ACTIVE AS TODAY. UPPER LOW CONTINUES TO SPIN TOWARD THE SOUTHEAST. ECMWF STILL THE PREFERRED MODEL...JUST A TAD FURTHER NORTH AND WEST WITH THE UPPER LOW AND NOT QUITE SO AGGRESSIVE WITH THE LOW ALONG THE EAST COAST (PLUS THE ECMWF HAS THE LOW INLAND VS. THE OFFSHORE GFS SOLUTION). WILL SEE A CONTINUED CHANCE OF SHOWERS AS THE UPPER LOW MOVES ACROSS THE SOUTHEAST. WITH INCREASING LAPSE RATES AS THE COLD CORE MOVES ALOFT...MAY SEE SOME ELEVATED INSTABILITY ON SATURDAY BUT HAVE LEFT GRIDS AS SHOWERS FOR NOW. SOME INFLUENCE OF THE UPPER LOW WILL REMAIN OVER NORTH GEORGIA THROUGH THE SHORT-TERM...WITH COOLER POST-FRONTAL TEMPERATURES EXPECTED OVER THE WEEKEND. LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... CONTINUE TO PREFER THE ECMWF FOR THE EXTENDED. GFS MOVES THE UPPER LOW OFFSHORE A LITTLE FASTER...BUT OVERALL THE TWO AREN'T ALL THAT DIFFERENT INITIALLY. WILL CONTINUE TO SEE SOME WEAK IMPULSES IN THE NORTHWEST FLOW MOVE ACROSS THE SOUTHEAST AFFECTING MAINLY NORTH GEORGIA. SHORTWAVE MOVES THROUGH THE AREA TUESDAY NIGHT INTO WEDNESDAY...BRINGING ANOTHER CHANCE OF SHOWERS AS AN UPPER LOW CLOSES OFF AND DEEPENS ACROSS THE LOWER MISSISSIPPI VALLEY AND SOUTHEAST. MORE UNCERTAINTY TOWARD THE END OF THE PERIOD AS GFS PUSHES THE SYSTEM OFF THE COAST AND BUILDS IN WEAK RIDGING... WHEREAS ECMWF MUCH SLOWER. HAVE PULLED BACK JUST SLIGHTLY ON MEX TEMPS BUT TOO MUCH UNCERTAINTY TO FIDDLE AROUND WITH THE GRIDS MUCH MORE THAN THAT. TDP IFR/LIFR CIGS/VSBSY ACROSS NORTH GEORGIA THIS MORNING WILL NOT CHANGE MUCH UNTIL THE CONVECTION NEARS THE STATE WHICH AT CURRENT SPEED AND ACCORDING TO BOTH GFS/NAM...CONVECTION SHOULD BE ENTERING THE WESTERN PART OF THE STATE BETWEEN 15 AND 17Z...REACH THE ATL AREA AROUND 18Z...AND THE AHN AREA AROUND 20Z. THE CONVECTION WILL END AFTER THE FROPA WITH WINDS BECOMING SOUTHWEST AND THEN WEST. THERE COULD BE SOME CLEARING BEHIND THE FRONT THIS EVENING...HOWEVER AS THE UPPER LOW MOVES INTO ALABAMA AND GEORGIA...A STRATO CU DECK WILL SPREAD INTO THE STATE BRINGING CIGS AROUND 1500 TO 2500 FT LATE THIS EVENING AND INTO SATURDAY MORNING. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 64 45 57 39 60 / 80 40 20 20 5 ATLANTA 62 43 55 40 57 / 80 30 30 20 5 BLAIRSVILLE 59 39 50 37 53 / 80 50 30 30 20 CARTERSVILLE 62 40 54 38 57 / 80 30 30 20 5 COLUMBUS 66 44 60 42 58 / 80 20 20 10 5 GAINESVILLE 62 43 56 40 58 / 90 40 30 20 5 MACON 68 44 61 41 61 / 80 30 20 10 5 ROME 61 42 54 40 57 / 80 30 40 30 20 PEACHTREE CITY 63 40 56 38 57 / 80 30 20 20 5 VIDALIA 70 48 63 45 62 / 60 40 10 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: CATOOSA...DADE...DAWSON...FANNIN...GILMER...GORDON...LUMPKIN... MURRAY...PICKENS...TOWNS...UNION...WALKER...WHITE...WHITFIELD. WIND ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER...LUMPKIN...PICKENS...TOWNS... UNION...WHITE. && 20
Hazardous weather outlook, Mar 12, 4:54 AM EST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 454 AM EST FRI MAR 12 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 454 AM EST FRI MAR 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE TODAY ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... A STRONG COLD FRONT OVER THE LOWER MISSISSIPPI VALLEY WILL MOVE ACROSS THE REGION THIS AFTERNOON. SCATTERED THUNDERSTORMS WILL DEVELOP AHEAD OF THE COLD FRONT. SOME OF THESE STORMS COULD BE SEVERE. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE SEVERE THUNDERSTORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES...MAINLY BETWEEN THE HOURS OF 9 AM AND 6 PM TODAY. .OTHER HAZARDS... STRONG GRADIENT WINDS IN THE NORTHEAST MOUNTAINS COULD PRODUCE DOWNED TREE LIMBS. FOR MORE INFORMATION ON THE HIGH WINDS...SEE THE LATEST WIND ADVISORY STATEMENT. ALSO...HEAVY RAIN ACROSS EXTREME NORTH GEORGIA TODAY COULD PRODUCE FLOODING OF SMALL STREAMS AND SOME RIVERS. FOR MORE INFORMATION ON THE FLOODING POTENTIAL...SEE THE LATEST FLOOD WATCH STATEMENT. .DISCUSSION... AS THE COLD FRONT APPROACHES THE STATE...CAPES WILL INCREASE TO 400 TO 600 OVER WESTERN GEORGIA THIS MORNING...AND SPREAD ACROSS THE STATE INTO EASTERN GEORGIA THIS AFTERNOON. AT THE SAME TIME WIND SHEAR WILL BE INCREASING. THIS WILL BE ENOUGH TO PRODUCE ISOLATED SEVERE THUNDERSTORMS ACROSS THE REGION...BEGINNING OVER WESTERN GEORGIA THIS MORNING...AND SPREADING INTO EASTERN GEORGIA THIS AFTERNOON. THE THREAT OF SEVERE THUNDERSTORMS WILL END BY 6 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE PREPARED FOR ACTIVATION ESPECIALLY BETWEEN 9 AM AND 6 PM.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 1:13 AM EST | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Cherokee, Clarke, Clayton and 31 more | 8 hr |
| Mar 12, 4:08 AM EST | Wind Advisory | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 12 hr |
| Mar 12, 4:12 AM EST | Flood Watch | FFC | Catoosa, Dade, Dawson, Fannin, Gilmer, Gordon and 8 more | 12 hr |
| Mar 12, 11:54 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 66 min |
| Mar 12, 2:45 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Dooly, Houston, Pulaski, Twiggs | 45 min |
| Mar 12, 4:35 PM EST | Severe Thunderstorm Warning | FFC | Houston, Macon | 40 min |
| Mar 12, 4:54 PM EST | Areal Flood Warning | FFC | Houston | 111 min |
| Mar 12, 5:01 PM EST | Severe Thunderstorm Warning | FFC | Dooly, Pulaski | 33 min |
| Mar 12, 5:13 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 47 min |
| Mar 12, 5:18 PM EST | Tornado Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 42 min |
| Mar 12, 5:43 PM EST | Tornado Warning | FFC | Bleckley, Laurens | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.